International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 487-496
A class of generalized best approximation problems in locally convex linear topological spaces
Department of Mathematics, University of Burdwan, (West Bengal), Burdwan 713 104, India
Received 27 September 1994; Revised 15 July 1996
Copyright © 1997 Hora Krishna Samanta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a class of generalized best approximation problems is formulated in locally
convex linear topological spaces and is solved, using standard results of locally convex linear topological